advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Kuwait:

I am 40 years old and have had diabetes for five years. I am taking medicine. I am not satisfied with my sex life due to premature ejaculation and no erection afterwards. Please prescribe suitable medication and other steps to tackle the situation.

Answer:

This is certainly known to happen in patients with diabetes. It is very common to have difficulty maintaining an erection. However, this is a treatable problem. I would suggest you see your physician if you have not yet, or a specialist, such as an endocrinologist or a urologist who is familiar with problems of sexual dysfunction in diabetes.

JTL

DTQ-20001018052951
Original posting 21 Nov 2000
Posted to Complications

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:16
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.